| Model Number |
M00530860 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device problem code (b)(4) captures the reportable event of torn sterile pouch.The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a contour ercp cannula was intended to be used in the common bile duct (cbd) in an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2022.During preparation, it was noticed that the packaging was damaged as there was a tear in the sterile pouch.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.